# SDR 20001006AP002

- Difficulty date: May 30, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2583 - FCA - CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB-OUT.  THE CREW INITIATED THE EMERGENCY CHECKLIST AND RETURNED TO STATION.  SUSPECT DOOR HANDLE MAY HAVE SLIGHTLY MOVED OUT OF DETENT.  MAINTENANCE INSPECTED LATCHES AND GUIDE PINS.  ALL PINS WERE LUBED.  DOOR OPS CHECKED CORRECTLY.  THE FLIGHT CONTINUED WITH NO FURTHER PROBLEMS.  (M)
